I've been searching for the last 2 days now, and I can't find my bag with my carries in it, I get 6 carries and have to drink once supervised at the pharmacy. Anyways I'm petrafied of going through withdrawal, so I took my last dose of methadone at around midnight on sunday night. I just recently started feeing nausious, and I know that my doctor can't replace them, so if I use oxycontin instead of my methadone, am I in danger? I'm on 95 mg's of methadone, I'm on methadone because I shattered 3 vertebrae, and was put on oxycontin immediately, my dosage was going up quite fast, and I found myself taking more than I was supposed too at times. So I was put on methadone about a year and a half ago, and I haven't used any other opiate since then. So am I safe, I just took an 80mg tablet of oxycontin, and I feel alot better than I did before but I still have my back pain, and right now I'm more concerned with not being sick rather than using it for pain control, also I only have 2 left now cause I took one. So am I ok, I think I'll be ok, but then again I'm not a doctor and I shouldn't take risks, but thats why I'm posting this because maybe someone can give me some information that I'm overlooking.

Thanks For Your Patience And Time

Extile aka Andrew R